# SDR IXXA9538

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Angle
- Part number: 5803952509
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 27,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A 2.200 INCH CRACK WAS FOUND IN THE NR 2 PYLON, INBOARD DRAG ANGLE.  AFTER EVALUATION BY DOUGLAS AND FAA DER APPROVAL, THE AIRCRAFT WAS RETURNED TO SERVICE WITH FOLLOW-UP INSPECTIONS REQUIRED AT C-CHECK AND REPLACEMENT REQUIRED AT THE NEXT D-CHECK.  (X)
